Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186

  [Search Papers]
1421. M.A. Jafarizadeh,
Restoration of Macroscopic Isotropy on (D+1)-Simplex Fractal Conductor Networks
Physica A 287(2000), 1-25  [abstract]   
IPM/P-2000/083
 
1422. F. Kheirandish and M. Khorrami,
Two-Dimensional Fractional Supersymmetric Conformal Field Theories and the Two-Point Functions
Int. J. Mod. Phys. A 16(2001), 2165-2173  [abstract]   
IPM/P-2000/082
 
1423. K. Kaviani,
Quantizing Field Theories in Noncommutative Geometry and the AdS/CFT Correspondence
Int. J. Mod. Phys. B 14(2000), 2355-2358  [abstract]   
IPM/P-2000/081
 
1424. G.H. Bordbar,
Isothermal and Isentropic Calculations for Hot Asymmetrical Nuclear Matter Equation of State
Int. J. Theor. Phys., Group Theory and Nonlinear Optics 7(2001), 1-24  [abstract]   
IPM/P-2000/080
 
1425. G.H. Bordbar,
Calculation of The Properties of Symmetrical Nuclear Matter with Inclusion of ∆-Isobar
  (Preprint) [abstract]   
IPM/P-2000/079
 
1426. M. Alimohammadi and H. Mohseni Sadjadi,
Massive Schwinger Model and Its Confining Aspects on Curved Space-Time
Phys. Rev. D 63(2001), 105018-1-8  [abstract]   
IPM/P-2000/078
 
1427. F. Kheirandish and M. Khorrami,
Logarithmic Two Dimensional Spin-1/3 Fractional Supersymmetric Conformal Field Theories and the Two-Point Functions
Eur. Phys. J. C 18(2001), 795-797  [abstract]   
IPM/P-2000/077
 
1428. A.H. Fatollahi,
D0-Branes as Light-Front Confined Quarks
Eur. Phys. J. C 19(2001), 749-760  [abstract]   
arXive.org link: hep-th/0002021 [ abs, src, ps, others], cited by
IPM/P-2000/076
 
1429. M. Alimohammadi and Kh. Saaidi,
More on Generalized Simplical Chiral Models
Int. J. Mod. Phys. A 16(2001), 1161-1171  [abstract]   
IPM/P-2000/075
 
1430. B. Nasre Esfahani and N. Riazi,
Geodesics in Wormhole Spacetimes
Iranian J. Sci. Tech. 24(2000), 139-146  [abstract]   
IPM/P-2000/074
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.